Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Short geodesic loops on complete Riemannian manifolds with a finite volume

Author: Regina Rotman
Journal: Trans. Amer. Math. Soc. 365 (2013), 2881-2894
MSC (2010): Primary 53C22, 53C23
Published electronically: January 17, 2013
MathSciNet review: 3034452
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will show that on any complete noncompact Riemannian manifold with a finite volume there exist uncountably many geodesic loops of arbitrarily small length.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C22, 53C23

Retrieve articles in all journals with MSC (2010): 53C22, 53C23

Additional Information

Regina Rotman
Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
Address at time of publication: Department of Mathematics, University of Toronto, 40 St. George Street, Toronto, Ontario, Canada M5S 2E4

Received by editor(s): April 28, 2011
Published electronically: January 17, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia